Structure du groupe de Grothendieck équivariant d'une courbe et modules galoisiens  [ Structure of the equivariant Grothendieck group of a curve and Galois modules ]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 1, p. 101-121

This article is devoted to the study of the ring structure of the equivariant Grothendieck group of a projective curve provided with an action of a finite group. We make this structure explicit thanks to the introduction of a group of cycle classes with coefficients in the characters and a notion of self-intersection for theses cycles. From this result, we deduce an expression for the equivariant Euler characteristic of a G-sheaf.

Cet article est consacré à l’étude de la structure d’anneau du groupe de Grothendieck équivariant d’une courbe projective munie d’une action d’un groupe fini. On explicite cette structure en introduisant un groupe de classes de cycles à coefficients dans les caractères et une notion d’auto-intersection pour ces cycles. De ce résultat, on déduit une expression de la caractéristique d’Euler équivariante d’un G-faisceau.

DOI : https://doi.org/10.24033/bsmf.2415
Classification:  14H37,  14L30,  14C40
Keywords: automorphisms of curves, group actions on varieties or schemes, Riemann-Roch theorems
@article{BSMF_2002__130_1_101_0,
     author = {Borne, Niels},
     title = {Structure du groupe de Grothendieck \'equivariant d'une courbe et modules galoisiens},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {1},
     year = {2002},
     pages = {101-121},
     doi = {10.24033/bsmf.2415},
     zbl = {1014.14001},
     mrnumber = {1906195},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2002__130_1_101_0}
}
Borne, Niels. Structure du groupe de Grothendieck équivariant d'une courbe et modules galoisiens. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 1, pp. 101-121. doi : 10.24033/bsmf.2415. http://www.numdam.org/item/BSMF_2002__130_1_101_0/

[1] A. Borel & J.-P. Serre - « Le théorème de Riemann-Roch », Bull. Soc. Math. France 86 (1958), p. 97-136. | Numdam | MR 116022 | Zbl 0091.33004

[2] N. Borne - « Une formule de Riemann-Roch équivariante pour les courbes », Preprint, 1999. | MR 1994069 | Zbl 1066.14052

[3] G. Ellingsrud & K. Lønsted - « An equivariant Lefschetz formula for finite reductive groups », Math. Ann. 251 (1980), p. 253-261. | MR 589254 | Zbl 0425.14012

[4] W. Fulton & S. Lang - Riemann-Roch algebra, Grund. Math. Wissen., vol. 277, Springer-Verlag, 1985. | MR 801033 | Zbl 0579.14011

[5] R. Hartshorne - Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York-Heidelberg, 1977. | MR 463157 | Zbl 0367.14001

[6] B. Köck - « Das Adams-Riemann-Roch-Theorem in der höheren äquivarianten K-Theorie », J. reine angew. Math. 421 (1991), p. 189-217. | MR 1129581 | Zbl 0731.19005

[7] -, « The Grothendieck-Riemann-Roch theorem for group schemes actions », Ann. Sci. École Norm. Sup. 4-31 (1998), p. 415-458. | Numdam | MR 1621405 | Zbl 0951.14029

[8] K. Lønsted - « On G-line bundles and K G (X) », J. Math. Kyoto Univ. 4-23 (1983), p. 775-793.

[9] J. I. Manin - « Lectures on the K-functor in algebraic geometry », russian : Uspehi Mat. Nauk 5-24 (1969), p. 3-86, english : Russ. Math. Surv., t.5-24 (1969), pp.1-89. | MR 265355 | Zbl 0204.21302

[10] S. Nakajima - « Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties », J. Number Theory 22 (1986), p. 115-123. | MR 821138 | Zbl 0602.14017

[11] D. Quillen - « Higher algebraic K-theory. I », Algebraic K-theory, (Proc. Conf., Battelle Memorial Inst., Seattle, Washington, 1972), Lecture Notes in Math., vol. 341, Springer, Berlin, 1973, p. 85-147. | MR 338129 | Zbl 0292.18004

[12] J.-P. Serre - Représentations linéaires des groupes finis, Hermann, Paris, 1971. | Zbl 0223.20003

[13] R. Thomason - « Algebraic K-theory of group scheme actions », Algebraic topology and algebraic K-theory (Princeton, N.J., 1983), Ann. Math. Stud., vol. 113, University Press, Princeton, NJ, 1987, p. 539-563. | MR 921490 | Zbl 0701.19002